Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Linear operators in the theory of partial differential equations


Author: Stefan Bergman
Journal: Trans. Amer. Math. Soc. 53 (1943), 130-155
MSC: Primary 36.0X
MathSciNet review: 0007555
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Stefan Bergman, Anwendung des Schwarzschen Lemmas auf eine Klasse von Funktionen von zwei komplexen Veränderlichen, Jber. Deutschen Math. Verein, vol. 39 (1930) pp. 163-168.
  • [2] -, Sur un lien entre la théorie des équations aux derivées partielles elliptiques et celle des fonctions d'une variable complexe, C. R. Acad. Sci. Paris vol. 205 (1937) pp. 1198-1200 and 1360-1362.
  • [3] -, Zur Theorie der Funktionen, die eine lineare partielle Differentialgleichung befriedigen Rec. Math. (Mat. Sbornik) N.S. vol. 2 (1937) pp. 1169-1198.
  • [4] Stefan. Bergman, The approximation of functions satisfying a linear partial differential equation, Duke Math. J. 6 (1940), 537–561. MR 0003328
  • [5] Stefan Bergman, Boundary values of functions satisfying a linear partial differential equation of elliptic type, Proc. Nat. Acad. Sci. U.S.A. 26 (1940), 668–671. MR 0003327
  • [6] -, Ueber eine Integraldarstellung von Funktionen zweier komplexer Veränderlichen, Rec. Math. (Mat. Sbornik) N.S. vol. 1 (1936) pp. 851-862.
  • [7] -, Sur les fonctions orthogonales de plusieurs variables complexes, Interscience Publishers, New York, 1941.
  • [8] G. H. Hardy and J. E. Littlewood, Some properties of fractional integrals. II, Math. Z. 34 (1932), no. 1, 403–439. MR 1545260, 10.1007/BF01180596
  • [9] D. Hilbert, Grundzüge einer allgemeiner Theorie der linearer Integralgleichungen, Leipzig and Berlin, 1912.
  • [10] N. Nielsen, Handbuch der Theorie der Gammafunktionen, Leipzig, 1906.
  • [11] A. Sommerfeld Randwertaufgaben in der Theorie der partiellen Differentialgleichungen. Enzyklopädie der mathematischen Wissenschaften, vol. II, A, 7c pp. 504-570.
  • [12] J. L. Walsh, Interpolation and approximation by rational functions in the complex domain, Fourth edition. American Mathematical Society Colloquium Publications, Vol. XX, American Mathematical Society, Providence, R.I., 1965. MR 0218588

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1943-0007555-9
Article copyright: © Copyright 1943 American Mathematical Society